# SDR AALA202205167367

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737
- Aircraft serial: 31171
- Aircraft time: 26,971 hours, 11,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT SEAT 27 C IS DAMAGED. REPLACED BROKEN SHROUD AT SEAT 21C ESCAPE LIGHT ASSEMBLY PER AMM 33-51-11.
